Alert archive / Texas / Wind Advisories in 2007

Wind Advisory 1, NWS Lubbock, TX

February 23, 200714 counties in Texas

NWS Lubbock, TX issued this wind advisory at Feb 23, 2007, 11:43 PM CST for 14 counties in Texas. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2007, 11:43 PM CST (05:43 UTC)
Expired
Feb 24, 2007, 6:00 AM CST
In force
6 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Floyd County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 43 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
2596 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLUB 240543
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1143 PM CST FRI FEB 23 2007

...WIND STORM MOVING INTO WEST TEXAS...

.A VERY STRONG STORM SYSTEM WILL MOVE ACROSS THE TEXAS PANHANDLE 
SATURDAY MORNING...BRINGING A THREAT OF HIGH WINDS ALONG WITH
AREAS OF BLOWING DUST TO THE TEXAS SOUTH PLAINS...EXTREME SOUTHERN
TEXAS PANHANDLE...AND LOW ROLLING PLAINS.

TXZ021>024-027>030-033>035-039>041-241345-
/O.NEW.KLUB.WI.Y.0001.070224T0543Z-070224T1200Z/
/O.CON.KLUB.HW.W.0001.070224T1200Z-070225T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL
1143 PM CST FRI FEB 23 2007

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SATURDAY. A HIGH
WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY. 

SOUTHWEST TO WEST WINDS FROM 25 TO 35 MPH...WITH GUSTS TO 45
MPH...WILL DEVELOP ACROSS THE SOUTH PLAINS AND SOUTHWEST PANHANDLE
TONIGHT. SHORTLY AFTER DAY-BREAK ON SATURDAY...WEST WINDS WILL
INCREASE TO 30 TO 40 MPH WITH GUSTS TO AROUND 60 MPH. THESE STRONG
WINDS WILL ALSO CREATE AREAS OF BLOWING DUST...WHICH MAY LOWER
VISIBILITIES...ESPECIALLY IN THE VICINITY OF OPEN FIELDS. THE
WINDS ARE EXPECTED TO DIMINISH LATE SATURDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ025-026-031-032-036>038-042>044-241345-
/O.CON.KLUB.HW.W.0001.070224T1200Z-070225T0000Z/
HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-GARZA-KENT-
STONEWALL-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...CROSBYTON...RALLS...
DICKENS...SPUR...GUTHRIE...POST...JAYTON...ASPERMONT
1143 PM CST FRI FEB 23 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SATURDAY. 

WEST WINDS FROM 30 TO 40 MPH WITH GUSTS TO AROUND 60 MPH ARE
EXPECTED TO DEVELOP ACROSS THE REGION BY EARLY SATURDAY MORNING.
THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST...WHICH
MAY LOWER VISIBILITIES...ESPECIALLY IN THE VICINITY OF OPEN
FIELDS. THE WINDS ARE EXPECTED TO DIMINISH LATE SATURDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
1 follow-up statement
000 
WWUS74 KLUB 241017
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
417 AM CST SAT FEB 24 2007

...POWERFUL WIND STORM MOVING ACROSS WEST TEXAS...

.A VERY STRONG STORM SYSTEM WILL MOVE ACROSS THE TEXAS PANHANDLE
TODAY. WEST TO NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS AS HIGH
AS 65 MPH ARE EXPECT TO DEVELOP ACROSS THE AREA THIS
MORNING...CONTINUING THROUGH THE AFTERNOON. THE WINDS WILL DECREASE BY
THIS EVENING AS THE STORM SYSTEM MOVES AWAY FROM THE REGION.

TXZ021>024-027>030-033>035-039>041-242100-
/O.CON.KLUB.HW.W.0001.070224T1200Z-070225T0000Z/
/O.CON.KLUB.WI.Y.0001.000000T0000Z-070224T1200Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL
417 AM CST SAT FEB 24 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. 

SOUTHWEST TO WEST WINDS FROM 25 TO 35 MPH...WITH GUSTS TO
45 MPH...WILL CONTINUE DURING THE PRE-DAWN HOURS THIS MORNING. SHORTLY
AFTER DAY-BREAK...THE WINDS WILL INCREASE TO 30 TO 45 MPH WITH
GUSTS AS HIGH AS 65 MPH. THESE STRONG WINDS WILL ALSO CREATE AREAS
OF BLOWING DUST...WHICH MAY LOWER VISIBILITIES...ESPECIALLY IN THE
VICINITY OF OPEN FIELDS. THE WINDS ARE EXPECTED TO DIMINISH LATE
IN THE DAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ025-026-031-032-036>038-042>044-242100-
/O.CON.KLUB.HW.W.0001.070224T1200Z-070225T0000Z/
HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-GARZA-KENT-
STONEWALL-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...CROSBYTON...RALLS...
DICKENS...SPUR...GUTHRIE...POST...JAYTON...ASPERMONT
417 AM CST SAT FEB 24 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

WEST WINDS FROM 30 TO 45 MPH WITH GUSTS TO AROUND 65 MPH ARE
EXPECTED TO DEVELOP ACROSS THE ROLLING PLAINS THIS MORNING. THE
STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST...WHICH MAY
LOWER VISIBILITIES...ESPECIALLY IN THE VICINITY OF OPEN FIELDS.
THE WINDS ARE EXPECTED TO DIMINISH LATE IN THE DAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Feb 23, 11:34 PM CST, 9 minutes earlier.

Area forecast discussion, Feb 23, 11:34 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1134 PM CST FRI FEB 23 2007

.UPDATE...
ISSUING A WIND ADVISORY ON THE CAP-ROCK FOR THE REMAINDER OF THE
NIGHT AS STRONG WESTERLY WINDS SWEEP OUT ACROSS THE AREA. AS WE
DISCUSSED A NUMBER OF TIMES ALREADY THIS EVENING...IT APPEARS RED
FLAG CRITERIA MAY ALSO BE MET FOR BRIEF PERIODS FOR MUCH OF THIS
AREA DURING THE NIGHT...BUT NOT SUSTAINED LONG ENOUGH TO SUPPORT A
NIGHT-TIME WARNING. UPDATED FOR MILDER TEMPERATURES WITH THOSE
STIFF WINDS KEEPING LOWER ATMOSPHERE MIXED. ALSO FAVORED LOW
DEW-POINTS ALL NIGHT. THIS RESULTS IN FORECAST RELATIVE HUMIDITY
MOSTLY AROUND 20 TO 25 PERCENT...THOUGH BRIEFLY TO AROUND 15
PERCENT...ON THE CAP-ROCK. THUNDERSTORMS HAVE HAD TROUBLE ROOTING
DEEPLY INTO THE STRONGLY SHEARED WINDS ALOFT AS THE STRONG LOW
PRESSURE APPROACHES. INSTABILITY HAS NOT BEEN ABLE TO GENERATE
POWERFUL ENOUGH UPDRAFTS YET TO SUSTAIN LONG-LIVED CONVECTION.
BEST INSTABILITY STILL EAST OVER THE ROLLING PLAINS WITH A POCKET OF
MAXIMUM INSTABILITY SOUTHERN ROLLING PLAINS...AND ALSO INDICATION
THAT THE DRY-LINE IS LINING UP WITH STORMS ACROSS THE NORTHERN
PANHANDLE. DEVELOPMENT OF STORMS ALONG THE SQUALL LINE AS FAR
SOUTH AS THE NORTHERN ROLLING PLAINS IN THE NEXT COUPLE OF HOURS
COULD YET OCCUR. TORNADO WATCH CONTINUES EASTERN COUNTIES. MCQUEEN

&&

.PREV DISCUSSION... /ISSUED 935 PM CST FRI FEB 23 2007/

UPDATE...
TORNADO WATCH NUMBER 29 IS BEING ISSUED TO REPLACE PREVIOUS WATCH
NUMBER 27. VALID UNTIL 12Z FOR EASTERN HALF OF OUR AREA. PREVIOUS
FORECAST AND GRIDDED UPDATE APPEARS VALID STILL. WILL NOT UPDATE
FOR WIND ADVISORY YET...BUT AM STILL CONCERNED. ALSO CONCERNED
THAT VERY LOW DEW-POINTS SHOWING UP IN MID SINGLE DIGITS AND MILD
TEMPERATURES MAY LEAD TO SOME RED FLAG CRITERIA OVERNIGHT. MAY YET
UPDATE LATER. ANY STORMS ABLE TO STAND UP IN THIS SHEAR
ENVIRONMENT WILL HAVE A HIGH THREAT OF GOING SEVERE. STRENGTH OF
DYNAMICS SUGGEST TORNADO THREAT AS WELL...EVEN OVERNIGHT. MCQUEEN

PREV DISCUSSION... /ISSUED 801 PM CST FRI FEB 23 2007/

UPDATE...
SEVERAL ITEMS TO DEAL WITH FOR THIS EVENING. FIRST...RED FLAG
CONDITIONS HAVE ENDED FOR THE DAY-TIME EVENT. A NORMAL FIRE
WEATHER UPDATE WAS DONE. WE ARE SOMEWHAT CONCERNED...HOWEVER...
ABOUT THE WINDS PICKING UP AGAIN OVERNIGHT. UPDATED FOR SLIGHTLY
STRONGER WINDS AND ADDED AREAS BLOWING DUST ON THE CAP-ROCK AFTER
MIDNIGHT. CURRENT HUMIDITY FORECASTS OVERNIGHT REMAIN JUST ABOVE
15 PERCENT...BASED ON DEW-POINTS STAYING IN UPPER SINGLE DIGITS OR
LOWER TEENS. BUT IF TEMPERATURE REMAINS MILD WE COULD GO INTO RED
FLAG AGAIN BEFORE MORNING. AS FOR THOSE WINDS...THEY DO NOT APPEAR
LIKELY TO REACH HIGH WIND LEVELS UNTIL AFTER DAYBREAK. WE MAY
UPDATE LATER IN THE EVENING FOR A WIND ADVISORY FOR THE REMAINDER
OF THE OVERNIGHT HOURS...HOWEVER. FINALLY...MOISTURE HAS RETREATED
FURTHER WEST THAN EXPECTED...WITH DRY-LINE NOW DRAPED BACK INTO
SOUTH-CENTRAL SOUTH PLAINS. GRIDS UPDATED TO ACCOUNT FOR BACKED
LOW LEVEL WINDS AND HIGHER DEW-POINTS AT LEAST INTO THE LATE
EVENING. HOWEVER...GIVEN POTENTIAL FOR INCREASING LIFT LATE THIS
EVENING WE ALSO HAVE MOVED THE MENTION OF SEVERE STORMS FURTHER
WEST AS WELL INTO THE CENTRAL SOUTH PLAINS FOR THIS EVENING.
STRONGLY VEERING LOW LEVEL WINDS WILL PUSH DRY-LINE/PACIFIC FRONT
RAPIDLY OFF TO THE EAST LATER TONIGHT. THE TORNADO WATCH IS STILL
IN EFFECT OVER THE ROLLING PLAINS AS WELL...GIVEN POTENT SET-UP.
WATER VAPOR INDICATING POOLING DEEP MOISTURE/SHARPENING OF A WAVE
ACROSS OUR AREA RIGHT NOW THAT COULD RE-INITIATE ACTIVITY ANYTIME
IN THE NEXT SEVERAL HOURS. HIGH WINDS STILL VALID SATURDAY.
ANOTHER UPDATE IS LIKELY LATER THIS EVENING...PERHAPS AFTER 10 PM
DEPENDING ON THUNDERSTORM DEVELOPMENT. MCQUEEN

PREV DISCUSSION... /ISSUED 350 PM CST FRI FEB 23 2007/

SHORT TERM...
WITH ONLY MINOR DIFFERENCES MODELS DEVELOP A DEEP LOW AT 500 MB
OVER THE NORTHERN TEXAS PANHANDLE BY EARLY SATURDAY MORNING. THIS
UPPER LOW TO BE ACCOMPANIED BY AN INTENSIFYING SURFACE LOW MOVING
ACROSS SOUTHERN KANSAS DURING THE DAY.

WEST TEXAS MESONET SOUNDING AT 15Z HAD A FAIRLY GOOD CAP AT AROUND
570 MB...OUN SOUNDING AT 12Z ALSO HAD CAP AROUND 650 MB...HOWEVER
OUN SOUNDING AT 20Z HAD CAP BEGINNING TO ERODE. RUC HAD COLDER AIR
MOVING INTO OUR AREA AT AROUND 20Z TO 22Z AND THIS COULD ERODE THE
CAP WITH ISOLATED THUNDERSTORMS DEVELOPING NEAR AND OVER THE LOW
ROLLING PLAINS BY LATE AFTERNOON. DRY LINE AT 20Z APPEARED TO BE
NEAR A SILVERTON TO POST LINE. THUNDERSTORMS THAT DO DEVELOP MAY
BECOME SEVERE WITH HIGH WINDS...LARGE HAIL AND POSSIBLE TORNADOES.
SEE SWODY1 FOR MORE DETAILS.  DEEPENING LEE SIDE LOW TO TIGHTEN
GRADIENT AND PRODUCE WINDS IN THE 30 TO 40 MPH RANGE BY EARLY
SATURDAY WITH HIGH WINDS CONTINUING THROUGH THE DAY...SOME GUSTS TO
AROUND 60 MPH WILL ALSO BE POSSIBLE.

LONG TERM...
WINDS WILL DECREASE THROUGH SATURDAY EVENING AS DRIER AIR MOVES IN
ACROSS THE AREA BRINGING LOW TEMPERATURES BACK INTO THE 20S TO
LOWER 30S FOR MOST LOCATIONS. HIGH TEMPERATURES FOR SUNDAY THROUGH
TUESDAY WILL RETURN TO ABOVE SEASONAL LEVELS AHEAD OF AN UPPER
LEVEL TROUGH THAT WILL ONCE AGAIN SWING ACROSS THE ROCKIES. WINDS
WILL LIKELY BE IN THE BREEZY TO BORDERLINE WINDY RANGE. A FRONTAL
BOUNDARY WILL LIKELY SINK SOUTHWARD ACROSS PORTIONS OF THE AREA
FOR THURSDAY INTO FRIDAY BUT IT MAY MIX OUT ON THE CAPROCK
ALLOWING FOR WARMER CONDITIONS. IT WILL BE A DRY AIRMASS THROUGH
THE WEEK SO IF WINDS DECREASE TO 10 MPH OR BELOW WE SHOULD SEE LOW
TEMPERATURES ON THE LOWER SIDE IF NOT SLIGHTLY BELOW GUIDANCE
VALUES.

FIRE WEATHER...
RED FLAG CONDITIONS HAVE STARTED OVER OUR EXTREME WESTERN
COUNTIES AND ARE EXPECTED TO CONTINUE INTO EARLY EVENING...BEFORE
TEMPERATURES BEGIN TO COOL AND RELATIVE HUMIDITY VALUE CLIMB BACK
ABOVE 15 PERCENT. WILL THUS CONTINUE RED FLAG WARNING FOR AREA
WEST OF THE I27/U.S. 87 CORRIDOR THROUGH 8 PM. ALTHOUGH SATURDAY
IS EXPECTED TO BE WINDY WITH WINDS AT THE 20 FOOT LEVEL ABOVE 20
MPH...RELATIVE HUMIDITY VALUES ARE ONLY EXPECTED TO BE AT OR BELOW
15 PERCENT OVER THE SOUTHWEST PORTION OF THE SOUTH PLAINS. HAVE
THUS CONTINUED FIRE WEATHER WATCH FOR THAT AREA AND DROPPED WATCH
TO OUR SOUTHEAST.

ADDITIONAL FIRE WEATHER CONCERNS WILL BE POSSIBLE AGAIN NEXT WEEK
AS GUSTY WINDS RETURN FOR TUESDAY THROUGH THURSDAY. RH VALUES ARE
DEFINITELY GOING TO BE IN THE 15 PERCENT RANGE FOR LOCATIONS ON
THE CAPROCK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        37  56  27  61  32 /  10  10   0   0   0
TULIA         39  52  26  59  33 /  20  10   0   0   0
PLAINVIEW     40  53  27  61  33 /  20  10   0   0   0
LEVELLAND     41  55  29  64  33 /  10  10   0   0   0
LUBBOCK       43  55  28  63  33 /  20  10   0   0   0
BROWNFIELD    44  56  30  64  36 /  10  10   0   0   0
CHILDRESS     47  59  32  63  32 /  30  10   0   0   0
SPUR          48  59  30  65  33 /  20  10   0   0   0
ASPERMONT     51  63  32  66  39 /  30  10   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 6 AM TO 6 PM CST SATURDAY FOR THE
FOLLOWING ZONES: TXZ021>044.

WIND ADVISORY UNTIL 6 AM CST SATURDAY FOR THE FOLLOWING ZONES:
TXZ021>024-027>030-033>035-039>041.

FIRE WEATHER WATCH FROM 8 AM CST SATURDAY THROUGH SATURDAY
AFTERNOON FOR THE FOLLOWING ZONES: TXZ033>035-039>041.

&&

05/99
Hazardous weather outlook, Feb 23, 8:14 PM CST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
814 PM CST FRI FEB 23 2007

TXZ021>044-250215-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
814 PM CST FRI FEB 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

CONVECTIVE

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE
NORTHEASTERN ROLLING PLAINS...MAINLY EAST OF CHILDRESS. A SLIGHT
RISK OF SEVERE THUNDERSTORMS EXTENDS ACROSS THE REMAINDER OF THE
ROLLING PLAINS THROUGH THE EASTERN SOUTH PLAINS AND SOUTHEAST
PANHANDLE...MAINLY JUST EAST OF I-27 AND U.S. HIGHWAY 87. LARGE
HAIL AND DAMAGING WINDS ARE THE GREATEST THREATS...ALTHOUGH AN
ISOLATED TORNADO MAY OCCUR IN THE MODERATE RISK AREA.

NON PRECIPITATION

STRONG WINDS WILL SPREAD FROM WEST TO EAST OVER THE AREA
OVERNIGHT. SUSTAINED WINDS MAY EXCEED 30 MPH WITH GUSTS OVER 40 MPH...
AND A WIND ADVISORY IS POSSIBLE FOR MUCH OF THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NON PRECIPITATION

HIGH WINDS ARE EXPECTED ON SATURDAY...WITH SUSTAINED WEST WINDS
FROM 30 TO 40 MPH...GUSTING TO AROUND 60 MPH. WIDESPREAD BLOWING
DUST... WITH LOCAL VISIBILITIES BELOW 1/2 MILE ADJACENT TO OPEN
FIELDS...IS POSSIBLE. A HIGH WIND WARNING IS IN EFFECT FROM
SATURDAY MORNING THROUGH SATURDAY AFTERNOON.

FIRE WEATHER

A FIRE WEATHER WATCH REMAINS IN EFFECT OVER THE SOUTHWESTERN SOUTH
PLAINS ON SATURDAY BECAUSE OF VERY STRONG WINDS...LOW RELATIVE
HUMIDITY...AND HIGH FIRE DANGER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY STILL BE NEEDED OVERNIGHT. PLEASE RELAY REPORTS OF
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:56 AM CSTRed Flag WarningLUBCochran, Hockley, Lynn, Terry, Yoakum14 hr

Nearby

Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.